MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; CATHETER,INTRAVASCULAR,THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; CATHETER,INTRAVASCULAR,THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asbss0120 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s "patient states that she has powerport clearvue isp on (b)(6)2019.She states the first month access was stuck x 10 to access the powerport.She states that a chest x-ray was done to rule out a flipped port.Patient state the x-ray did not show a flipped powerport.She states the powerport is not perpendicular and cannot feel all 3 bumps on the powerport.Patient states that after 2 months after placement the powerport was accessed with miniloc safety infusion set s02020-10 and lot asbss0120 was used to access the powerport and on several occasions "popped out of the port".She states they switch needles and she is now using powerloc max safety infusion set 0142075 with lot asdqs0241.And that needle is "popping out of the port." she states the dressing is intact with needle popping out.She states she has many allergies and can only use the iv3000 dressing.She states she states accessed at home.Denies extreme movement of chest or arms.Ms&s suggested to try a longer needle due to the powerport not being perpendicular in the chest and the powerport being slanted." this report addresses the miniloc safety infusion set used.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9323859
Report Number3006260740-2019-03552
Device Sequence Number16229653
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-10
Device Lot NumberASBSS0120
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1